# SDR AALA20060405

- Difficulty date: June 22, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT RIGHT HAND ENGINE FAILURE CLIMBING THROUGH APPROXIMATELY 25,000 FEET.  N1 AT 20 AND N2 AT 25.  OIL PRESSURE 20 POUNDS PER SQUARE INCH.  NORMAL LANDING AND DESCENT RATE.  LANDED ORD WITHOUT INCIDENT.  FOUND TURBINE BLADE FAILURE.  INSPECTED RIGHT HAND ENGINE EXHAUST SECTION VIA TAIL PIPE AND FOUND DAMAGE TO TURBINE SECTION.  CHANGED RIGHT HAND ENGINE ON 22 JUNE AT ORD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
